DOI 10.1097/00004836-199201000-00016
Acute colitis associated with prolonged administration of neuroleptics.
Аннотация
We describe a 29-year-old patient who developed acute colitis limited to the sigmoid and left colon with features mimicking ischemic injury after a prolonged administration of trifluoroperazine and levomepromazine, two phenothiazines in association with haloperidol, another neuroleptic, and biperidene, an anticholinergic compound. The discontinuation of these drugs was followed by a prompt and complete recovery, and no other cause of acute colitis was found. The subsequent administration of sultopride, a neuroleptic from the benzamide family and then the readministration of haloperidol were well tolerated. No colonic disorder occurred for the following months. This case strongly supports the view that neuroleptic agents, in particular phenothiazines, may induce acute colitis and that haloperidol, a butyrophenone derivative, or sultopride, a benzamide-related neuroleptic, can be administered thereafter without recurrence of the disease.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.